# SDR SWIA201024108

- Difficulty date: April 22, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 15,253 hours, 9,584 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Unknown
- Condition: Arced
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY ELECTRICAL ARCING IN JB-6.  (C CHECK)  REPLACED JB-6 PER AMM.
